# SDR SWAA2024080217116

- Difficulty date: July 26, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER EMERGENCY EXIT SIGN INOP<[01] FOUND CONNECTOR D2972 FOR EXIT LIGHT NOT PROPERLY SEATED; RESEAT I/A/W BOEING WDM 33-51-12; PERFORMED OPS CHECK OF EMERGENCY LIGHTS I/A/W BOEING AMM 33-51-00-710-801; OPS CHECK NORMAL;[02] VERIFIED STEP 1 AUDIT C/W REF MPM 52.02.02
